We find conditions which ensure that a ring is adjoint regular provided that it is a sum of a radical subring with an adjoint regular subring. We also provide a criterion of adjoint regularity for a ring which is a sum of its radical and a regular subring.
Unable to display preview. Download preview PDF.
- 1.V. A. Andranukievich and Yu. M. Ryabukhin, Radicals of Algebras and Structure Theory [in Russian], Nauka, Moscow (1979).Google Scholar
- 2.W. E. Clark, “Generalized radical rings,” Canad. J. Math., 20, No.1, 88–94 (1968).Google Scholar
- 3.Du Xiankun, “The structure of generalized radical rings,” Northeastern Math. J., 4, No.1, 101–114 (1988).Google Scholar
- 4.Du Xiankun, “The rings with regular adjoint semigroups,” Northeastern Math. J., 4, No.4, 483–488 (1988).Google Scholar